# SDR SWAA2024090934839

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 59,105 hours, 32,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE FELL OUT BUSTLE<[01] INPECTED R1 DOOR SLIDE & FOUND GIRT BAR ATTACHMENT TO BE LOOSE. RESECURED AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
